# SDR DHL2003804909

- Difficulty date: February 11, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD AILERON L/E UPPER SKIN SURFACE WITH 0.500 INCH CRACK AT STA XA.502.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 57-8-1 PG 2.  REMOVED UPPER SKIN ON LT INBOARD AILERON L/E STA XA. 502.000 IAW SRM 51-1-21 PG 1.  FABRICATED NEW SKIN (7075-T6 0.040) IAW SRM 57-8-1 PG 2.  CLEANED, TREATED AND PRIMED INNER SKIN IAW SRM 51-1-8B.  INSTALLED NEW SKIN ON LT INBOARD AILERON L/E IAW SRM 57-8-1 PG 2 , SRM 51-1-21 PG 1, SRM 51-1-15 PG 1 FOR REMOVAL/INSTALLATION SEE N/R 2152 AND REBALANCE SEE N/R 2658.
